, Volume 110, Issue 4, pp 315-322

A note on a result by M. Bognár concerning the Hahn--Mazurkiewicz Theorem

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

In this note we use Theorem 2.4 in[1]to give a very short proof of a recent result due to M. Bognár (Theorem A in [3]). We also prove that Bognár's result is in fact equivalent to the classical Hahn-Mazurkiewicz Theorem. Finally we give generalizations in the non-compact setting.